Alert archive / Ohio / High Wind Watches in 2014
High Wind Watch 2, NWS Cleveland, OH
NWS Cleveland, OH issued this high wind watch at Nov 23, 2014, 3:29 PM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Nov 24, 2014, 10:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 23, 2014, 3:29 PM EST (20:29 UTC)
- In effect from
- Nov 24, 2014, 10:00 AM EST
- Expired
- Nov 24, 2014, 3:08 AM EST
- In force
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1624 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
576 WWUS71 KCLE 232029 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 329 PM EST SUN NOV 23 2014 ...STRONG WINDS ARE LIKELY ON MONDAY... .A DEEPENING LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT LAKES ON MONDAY PUSHING A STRONG COLD FRONT ACROSS THE AREA. WINDS ARE LIKELY TO REACH 50 MPH IN SOME AREAS AND THERE IS A CHANCE FOR DAMAGING WINDS. OHZ012-089-PAZ001-002-240430- /O.NEW.KCLE.WI.Y.0005.141124T0300Z-141124T1700Z/ /O.NEW.KCLE.HW.A.0002.141124T1700Z-141125T0500Z/ LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...MENTOR...ASHTABULA...ERIE...EDINBORO 329 PM EST SUN NOV 23 2014 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON EST MONDAY... ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON MONDAY FOR THE EAST LAKE SHORE FROM LAKE COUNTY THROUGH ASHTABULA COUNTY AND ERIE COUNTY PENNSYLVANIA. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH BY MIDNIGHT TONIGHT WITH GUSTS OF 45 TO 50 MPH. SOUTHWEST WINDS COULD GUST 50 TO 60 MPH OR STRONGER MONDAY AFTERNOON INTO MONDAY NIGHT. * IMPACTS...WINDS TONIGHT MAY BRING DOWN A FEW POWER LINES AND TREE LIMBS AND BLOW AROUND LOOSE OBJECTS. THE POTENTIAL EXISTS FOR STRONGER WINDS MONDAY AFTERNOON THAT COULD CAUSE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ003-006>010-017>019-027>030-036-037-047-240430- /O.NEW.KCLE.HW.A.0002.141124T1500Z-141125T0300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 329 PM EST SUN NOV 23 2014 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * WINDS...SUSTAINED WINDS COULD INCREASE TO 3O TO 40 MPH MONDAY AFTERNOON WITH GUSTS OF 50 TO 60 MPH POSSIBLE. * TIMING...THE STRONGEST WINDS ARE EXPECTED MONDAY AFTERNOON AND EVENING. * IMPACTS...DAMAGING WINDS ARE POSSIBLE THAT MAY BRING DOWN TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ011-013-014-020>023-031>033-038-PAZ003-240430- /O.NEW.KCLE.HW.A.0002.141124T1700Z-141125T0500Z/ CUYAHOGA-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WAYNE-STARK-MAHONING-HOLMES-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...CHARDON...JEFFERSON... MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...MEADVILLE 329 PM EST SUN NOV 23 2014 ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...SUSTAINED WINDS COULD INCREASE TO 3O TO 40 MPH MONDAY AFTERNOON WITH GUSTS OF 50 TO 60 MPH POSSIBLE. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO DEVELOP MONDAY AFTERNOON AND CONTINUE INTO MONDAY NIGHT. * IMPACTS...DAMAGING WINDS ARE POSSIBLE THAT MAY BRING DOWN TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
2 follow-up statements
129 WWUS71 KCLE 240327 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1027 PM EST SUN NOV 23 2014 ...STRONG WINDS DEVELOPING ON MONDAY... .A DEEPENING LOW PRESSURE SYSTEM WILL TRACK NORTH THROUGH THE CENTRAL GREAT LAKES OVERNIGHT...THEN PULL A STRONG COLD FRONT EAST ACROSS THE AREA ON MONDAY. SOUTHEAST WINDS WILL INCREASE ALONG THE LAKESHORE FROM PAINESVILLE TO ERIE OVERNIGHT WITH GUSTS OF 45 TO 50 MPH POSSIBLE. STRONGER WINDS ARE THEN EXPECTED BEHIND THE COLD FRONT ON MONDAY AFTERNOON AND EVENING WHEN WIND GUSTS COULD EXCEED 50 MPH. THE STRONGEST WINDS WILL LIKELY OCCUR ACROSS NORTHWEST AND NORTH CENTRAL OHIO. SCATTERED SHOWERS MAY ENHANCE THE THREAT OF DAMAGING WINDS ALONG THE FRONT. OHZ012-089-PAZ001-002-241130- /O.CON.KCLE.WI.Y.0005.000000T0000Z-141124T1700Z/ /O.CON.KCLE.HW.A.0002.141124T1700Z-141125T0500Z/ LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...MENTOR...ASHTABULA...ERIE...EDINBORO 1027 PM EST SUN NOV 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * WINDS...SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH OVERNIGHT WITH GUSTS OF 45 TO 50 MPH...ESPECIALLY ALONG THE ERIE PENNSYLVANIA SHORELINE. THE STRONGEST WINDS OF 50 TO 60 MPH ARE POSSIBLE BEHIND THE FRONT FROM MONDAY AFTERNOON INTO MONDAY EVENING. WINDS ON MONDAY WILL BE OUT OF THE SOUTHWEST. * IMPACTS...WINDS TONIGHT MAY BRING DOWN A FEW POWER LINES AND TREE LIMBS AND BLOW AROUND LOOSE OBJECTS. THE POTENTIAL EXISTS FOR STRONGER WINDS MONDAY AFTERNOON THAT COULD CAUSE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ003-006>010-017>019-027>030-036-037-047-241130- /O.CON.KCLE.HW.A.0002.141124T1500Z-141125T0300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 1027 PM EST SUN NOV 23 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 10 AM EST MONDAY THROUGH MONDAY EVENING... * WINDS...SUSTAINED SOUTHWEST WINDS COULD INCREASE TO 3O TO 40 MPH MONDAY AFTERNOON WITH GUSTS OF 50 TO 60 MPH POSSIBLE. * TIMING...THE STRONGEST WINDS ARE EXPECTED MONDAY AFTERNOON AND EVENING. * IMPACTS...DAMAGING WINDS ARE POSSIBLE THAT MAY BRING DOWN TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ011-013-014-020>023-031>033-038-PAZ003-241130- /O.CON.KCLE.HW.A.0002.141124T1700Z-141125T0500Z/ CUYAHOGA-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WAYNE-STARK-MAHONING-HOLMES-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...CHARDON...JEFFERSON... MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...MEADVILLE 1027 PM EST SUN NOV 23 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH MONDAY AFTERNOON WITH GUSTS IN EXCESS OF 50 MPH POSSIBLE WITH SHOWERS. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO DEVELOP MONDAY AFTERNOON AND CONTINUE INTO MONDAY EVENING. * IMPACTS...DAMAGING WINDS ARE POSSIBLE THAT MAY BRING DOWN TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
712 WWUS71 KCLE 240808 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 308 AM EST MON NOV 24 2014 ...STRONG WINDS DEVELOPING ON MONDAY... .A DEEPENING LOW PRESSURE SYSTEM OVER LOWER MICHIGAN WILL CONTINUE TO MOVE QUICKLY NORTHEAST TODAY DRAGGING A STRONG COLD FRONT EAST ACROSS THE LOCAL AREA. SOUTHEAST WINDS WILL GUST TO 45 TO 50 MPH ALONG THE LAKESHORE FROM PAINESVILLE TO ERIE THIS MORNING. STRONGER SOUTHWEST WINDS ARE THEN EXPECTED BEHIND THE COLD FRONT THIS AFTERNOON AND EVENING. WIND GUSTS COULD EXCEED 60 MPH ACROSS NORTHWEST AND NORTH-CENTRAL OHIO. SCATTERED SHOWERS MAY ENHANCE THE THREAT OF DAMAGING WINDS ALONG THE FRONT. OHZ012-089-PAZ001-002-241615- /O.CAN.KCLE.HW.A.0002.141124T1700Z-141125T0500Z/ /O.EXT.KCLE.WI.Y.0005.000000T0000Z-141125T0300Z/ LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...MENTOR...ASHTABULA...ERIE...EDINBORO 308 AM EST MON NOV 24 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE HIGH WIND WATCH. * WINDS...SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED THIS MORNING. WINDS WILL BECOME SOUTHWEST BEHIND A COLD FRONT THIS AFTERNOON AND CONTINUE TO GUST TO MORE THAN 45 MPH. WINDS WILL EVENTUALLY DIMINISH THIS EVENING. * IMPACTS...WINDS MAY BRING DOWN A FEW POWER LINES AND TREE LIMBS AND BLOW AROUND LOOSE OBJECTS. THE POTENTIAL EXISTS FOR STRONGER WINDS MONDAY AFTERNOON THAT COULD CAUSE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ003-006>010-017>019-027>030-036-037-047-241615- /O.UPG.KCLE.HW.A.0002.141124T1500Z-141125T0300Z/ /O.NEW.KCLE.HW.W.0002.141124T1500Z-141125T0100Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 308 AM EST MON NOV 24 2014 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHERLY WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED THROUGH MID MORNING. WINDS WILL BECOME SOUTHWEST BEHIND A COLD FRONT AND INCREASE TO 25 TO 40 MPH WITH GUSTS TO 60 MPH THIS AFTERNOON. WINDS WILL BEGIN TO DIMINISH AFTER SUNSET. * TIMING...THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON. * IMPACTS...DAMAGING WINDS ARE POSSIBLE THAT MAY BRING DOWN TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ011-013-014-020>023-031>033-038-PAZ003-241615- /O.UPG.KCLE.HW.A.0002.141124T1700Z-141125T0500Z/ /O.EXB.KCLE.WI.Y.0005.141124T1600Z-141125T0300Z/ CUYAHOGA-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WAYNE-STARK-MAHONING-HOLMES-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...CHARDON...JEFFERSON... MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...MEADVILLE 308 AM EST MON NOV 24 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH GUSTS IN EXCESS OF 50 MPH POSSIBLE. THE STRONGEST WINDS WILL LIKELY OCCUR WITH SHOWERS MOVING THROUGH THE AREA. WINDS WILL BEGIN TO SLOWLY DIMINISH THIS EVENING. * TIMING...THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON AND EVENING. * IMPACTS...DAMAGING WINDS ARE POSSIBLE THAT MAY BRING DOWN TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ KUBINA
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this high wind watch went out at Nov 23, 12:25 PM EST, 3 hours 4 minutes earlier.
Area forecast discussion, Nov 23, 12:25 PM EST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1225 PM EST SUN NOV 23 2014
.SYNOPSIS...
DEEPENING LOW PRESSURE WILL TRACK FROM THE LOWER MISSISSIPPI
VALLEY ACROSS THE GREAT LAKES ON MONDAY PUSHING A STRONG COLD
FRONT ACROSS THE AREA ON MONDAY WITH A SECOND COLD FRONT ON
TUESDAY. A WEAK LOW PRESSURE AREA AND A COLD FRONT WILL CROSS THE
LOWER GREAT LAKES LATER WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS ASSOCIATED WITH THE LEAD SHORT WAVE WILL DRIFT NORTHEAST
AWAY FROM THE FORECAST AREA. CANNOT RULE OUT A SHOWER THIS
AFTERNOON ESPECIALLY FOR NORTHWEST OHIO BUT WITH ANY LUCK WE CAN
HAVE A MOSTLY CLOUDY...RAIN FREE AND MILD AFTERNOON WITH HIGHS IN
THE 50S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
DEEP MOISTURE WILL CONTINUE TO MOVE INTO THE AREA OUT OF THE GULF
COAST AHEAD OF DEEPENING LOW PRESSURE IN THE MID MISSISSIPPI
VALLEY. THE LOW WILL EVENTUALLY REACH THE CENTRAL GREAT LAKES BY
MONDAY MORNING. A WARM FRONT WILL MOVE ACROSS THE AREA TONIGHT
FOLLOWED BY A COLD FRONT MONDAY. MONDAY MORNING...WITH THE WARM
FRONT NORTH OF THE AREA AND THE COLD FRONT YET TO MOVE IN....AM
EXPECTING A BREAK IN PRECIP AT LEAST FOR A FEW HOURS. DO HAVE POPS
INCREASING FROM THE WEST THROUGH THE MORNING HOWEVER AS THE COLD
FRONT MAKES ITS WAY EAST INTO THE AREA. WILL HAVE POPS GO TO
LIKELY INVOF THE FRONT AS IT MOVES THROUGH. MONDAY NIGHT SHOULD
SEE ANOTHER LULL IN PRECIP AS COLD AIR FILLS IN BEHIND THE FRONT.
EVENTUALLY LAKE EFFECT SNOW WILL BEGIN TO DEVELOP AS 850MB TEMPS
DROP TO -1 TO -10 BY TUESDAY MORNING. WILL THEREFORE CONTINUE WILL
POPS INCREASING TO LIKELY IN THE SNOWBELT FOR TUESDAY WITH A
LINGERING CHANCE TUESDAY NIGHT. WEDNESDAY WE SHOULD BE BETWEEN
SYSTEMS AND WILL CONTINUE DRY BUT COLD. TEMPS NEAR TO ABOVE NORMAL
TO START...DROPPING TO BELOW NORMAL MONDAY NIGHT THROUGH WEDNESDAY.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
A CLIPPER WILL BE TRACKING ACROSS THE NORTHERN PERIPHERY OF THE
GREAT LAKES WEDNESDAY INTO THURSDAY AND WILL BEGIN TO INTERACT WITH
AN EAST COAST LOW THURSDAY. SOUTHERN EXTENT OF THE BETTER MOISTURE
MAY BE LIMITED AND HAVE SCALED BACK PRECIP CHANCES ACROSS OUR
SOUTHERN COUNTIES. HAVE RETAINED LIKELY WORDING ACROSS THE FAR NORTH
FOR THANKSGIVING. THIS CLIPPER WILL BRING IN ANOTHER PUSH OF COLD
AIR ACROSS THE LAKES AND WOULD EXPECT SOME LAKE EFFECT...WITH AREAS
IMPACTED DEPENDENT UPON WIND DIRECTION THURSDAY NIGHT/FRIDAY. LOW
CONFIDENCE IN THE SATURDAY FORECAST WITH LARGE DIFFERENCES IN THE
DEPTH OF THE TROUGH ACROSS THE CENTRAL U.S. TEMPERATURES THROUGH THE
END OF THE WEEK WILL REMAIN BELOW NORMAL.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
LOW PRESSURE OVER OKLAHOMA WILL MOVE OVER LAKE MICHIGAN OVERNIGHT
LIFTING A WARM FRONT ACROSS THE AREA. HEAVIEST RAINS NOW MOVING
INTO KY WILL MOVE ACROSS THE FORECAST AREA OVERNIGHT. EXPECT MOST
LOCATIONS TO DROP TO IFR WITH THE FRONT.
WARM FRONT WILL LIFT NORTH OF THE AREA BY 12Z MONDAY PROVIDING A
LULL. MORE SHOWERS IN STORE LATER AS STRONG ARCTIC FRONT MOVES
ACROSS THE AREA MONDAY AFTERNOON. SOUTH WINDS TO 35 KNOTS POSSIBLE
MONDAY MORNING...WITH THE STRONGEST WINDS EXPECTED WITH THE COLD
FRONT LATER IN THE AFTERNOON.
FRONT WILL USHER IN MUCH BELOW NORMAL CONDITIONS.
.OUTLOOK...NON VFR TUESDAY AND THEN AGAIN WEDNESDAY NIGHT INTO
THURSDAY IN -SN.
&&
.MARINE...
SOUTHWEST WINDS WILL BACK TO THE SOUTHEAST TODAY IN RESPONSE TO
DEEPENING LOW PRESSURE MOVING OUT OF OKLAHOMA AND AN APPROACHING
WARM FRONT. AS THE LOW DEEPENS FURTHER AND REACHES THE CENTRAL LAKES
SUNDAY NIGHT...WINDS WILL BEGIN TO INCREASE ON LAKE ERIE. DOWN SLOPE
WINDS/GUSTS FROM THE HIGHER ELEVATIONS OF NW PA/ERIE WILL BE THE
FIRST CONCERN. THEN EARLY MONDAY THE WARM FRONT LIFTS NORTH AND THE
SOUTHERLY FLOW WILL STEADILY INCREASE. A STRONG COLD FRONT WILL
SWEEP ACROSS LAKE ERIE MONDAY AFTERNOON. SOUTHWEST GALE FORCE WINDS
WILL ARRIVE QUICKLY MONDAY AFTERNOON. FOR NOW EXPECTING 40 KNOT
GALES...BUT WE VERY WELL MAY SEE 45 KNOT GALES. THE GALE WATCH
CONTINUES. THIS STRONG SOUTHWEST FLOW WILL CREATE A LOW WATER
SITUATION FOR THE WESTERN BASIN. WINDS ARE EXPECTED TO REMAIN AT
GALE FORCE INTO TUESDAY MORNING...THEN SLOWLY DIMINISH GOING INTO
TUESDAY NIGHT. A WEAK RIDGE WILL BE ACROSS THE UPPER OHIO VALLEY
WEDNESDAY AND A CLIPPER WILL BE MOVING ACROSS THE GREAT LAKES
THURSDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WATCH FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON FOR
LEZ061-146>149-166>169.
GALE WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING FOR
LEZ142>145-162>165.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...TK
LONG TERM...OUDEMAN
AVIATION...DJB
MARINE...OUDEMANHazardous weather outlook, Nov 23, 6:26 AM EST, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CLEVELAND OH 626 AM EST SUN NOV 23 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-241130- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 626 AM EST SUN NOV 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG WINDS ARE POSSIBLE ON MONDAY WITH THE PASSAGE OF A COLD FRONT. WIND GUSTS MAY EXCEED 40 MPH...MAINLY DURING THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>145-162>165-241130- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 626 AM EST SUN NOV 23 2014 ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-146>149-166>169-241130- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 626 AM EST SUN NOV 23 2014 ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 10:20 PM EST | Gale Watch | CLE | 17 hr | |
| Nov 23, 3:29 PM EST | Wind Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Holmes, Lake, Mahoning and 6 more | 20 hr |
| Nov 23, 3:39 PM EST | Gale Warning | CLE | 43 hr |
Nearby
High Wind Watches in Ohio, 2014High Wind Watches in Pennsylvania, 2014Every high wind watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.